# SDR QXEA2016041300247

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LT WING LOWER FLAP SHROUD SKIN AT YW244 8" L X .75" W. 53.25" OTBD OF LT NACELLE.  REMOVED DAMAGED AREA, REF RD8/4-57-3137, GENERAL NOTES 1 AND 2, ISSUE 1. C/W ET INSP IAW RD 8/4-57-3137, ISSUE 1.  NO DEFECTS NOTED. FABRICATED PATCH AND PACKER IAW RB 8/4-57-3137 FROM SHEET 2, 2024T-3 0.040"/0.050" PO: T000024927 AND PO: TX00004337/1 ISSUE 1.  THIS CLEARS DMI 711433, PERMANENT REPAIR HAS BEEN ACCOMPLISHED IAW RD 8/4-57-3137.  PATCH AND PACKER INSTALLED IAW RD 8/4-57-3137, ISSUE 1.  FILLET SEALED REPAIR AREA IAW SRM REF 51-23-00.  PRIMER APPLIED TO AREA IAW SRM REF 51-25-10-02-01.  PAINTED AREA IAW SRM REF 51-25-15-02-01. RECEIVED TC FOR RD8/4-57-3137.  COMPLIED TC RD8/4-57-3137.
